IJPAM: Volume 78, No. 8 (2012)

ON BE-HOMOMORPHISMS OF BE-SEMIGROUPS

A.H. Handam
Department of Mathematics
Al Al-Bayt University
P.O. Box 130095, Al Mafraq, JORDAN


Abstract. In this paper, we introduce the notion of BE-homomorphism between BE-semigroups, and investigate some of their properties. Also, we establish construct the quotient self-distributive BE-semigroup via deductive system, and we have the fundamental theorem of homomorphisms for self-distributive BE-semigroups as a consequence.

Received: June 24, 2012

AMS Subject Classification: 06F35, 06E10, 08A30

Key Words and Phrases: BE-semigroup, BE-homomorphism, deductive system, self-distributive

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 8